Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Melodie

? for those on accutane!

Recommended Posts

I wanted to ask you guys if anyone threw up after you took your first accutane pill? After I took my first pill along with the birthcontrol I threw up but it only happened after the first pill so I continued to take the accutane but only made it through a month and a half. I had to stop taking it cause I was getting bad chest pain and started getting very fatigued. That was 7 years ago and since then I've been on and off antidepressants and I don't know if it was cause of the accutane but I'm scared that the accutane has done something really bad to me! I also experienced rectal bleeding, while I was on it, but it stopped after I stopped the pills, anyone else have that side effect? When I told my doctor about it he just said it was hemroids and not to worry about it. Anyways since then I have been to the doctors for just regular visits for ear infections or common problems and my blood pressure and all is okay but a month ago I had a relapse of clinical depression which is really disabling and I had to quit my job. Even though it's been a long time I'm scared that those side effects I had were a sign of damage from the accutane! Am I just being paranoid? Any advice would be very appreciated

Share this post


Link to post
Share on other sites

I wanted to ask you guys if anyone threw up after you took your first accutane pill? After I took my first pill along with the birthcontrol I threw up but it only happened after the first pill so I continued to take the accutane but only made it through a month and a half. I had to stop taking it cause I was getting bad chest pain and started getting very fatigued. That was 7 years ago and since then I've been on and off antidepressants and I don't know if it was cause of the accutane but I'm scared that the accutane has done something really bad to me! I also experienced rectal bleeding, while I was on it, but it stopped after I stopped the pills, anyone else have that side effect? When I told my doctor about it he just said it was hemroids and not to worry about it. Anyways since then I have been to the doctors for just regular visits for ear infections or common problems and my blood pressure and all is okay but a month ago I had a relapse of clinical depression which is really disabling and I had to quit my job. Even though it's been a long time I'm scared that those side effects I had were a sign of damage from the accutane! Am I just being paranoid? Any advice would be very appreciated

i am also expiriencing rectal bleeding but i suffered rectal bleeding long before i started taking acutane

so , im not so sure about the bleeding being caused by hemroids it could be your kidney or pancreas being damaged bye accutane. good luck

Share this post


Link to post
Share on other sites

I'm not a doctor or healthcare professional in any way, but I'm going to take a stab here and say, in all likelyhood, your experiences with clinical depression aren't a prolonged effect of the Accutane. Some people experience clinical depression and it's a lifelong thing. My mother and my sister experience it and neither of them have taken Accutane. I guess what I'm trying to say is that for some people, it just happens. *shrug*

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×